Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

On birth control pills and cause of delayed periods - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
User :   hi i have a question about my menstrul cycle...
User :   sry spelt it wrong
Doctor :   sure
Doctor :   thats fine
Doctor :   please go ahead with it
User :   about 3 and a half weeks ago (give or take a few days) i had sex, protected and i am on the pill.
User :   I was suppose to get my period last wee and i havent yet
User :   II know its a slim chance but i am still worried
Doctor :   when was ur last period
Doctor :   when is it due
User :   a month or so ago...and it was two of them
User :   i was suppose to get it a week ago
User :   i did just get over a sever case of streo and i had an ear infection
Doctor :   ok
Doctor :   r u taking any birth control pills
User :   would being that sick throw my body off by a week?
User :   yes i am
Doctor :   when was ur periods due
User :   last week
Doctor :   ok
Doctor :   do a urine pregnancy test
Doctor :   it could be due to stress
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor